Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 6, 2012, 5:22 AM CST for 5 counties in Texas. It took effect at Mar 6, 2012, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 5:22 AM CST (11:22 UTC)
- In effect from
- Mar 6, 2012, 1:00 PM CST
- Expired
- Mar 6, 2012, 7:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Lamb County, TX, Parmer County, TX
The radar
The Lubbock radar (KLBB), 93 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4413 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS84 KLUB 061122 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 522 AM CST TUE MAR 6 2012 TXZ021-022-027-028-033-062200- /O.UPG.KLUB.FW.A.0010.120306T1900Z-120307T0100Z/ /O.NEW.KLUB.FW.W.0011.120306T1900Z-120307T0100Z/ /O.NEW.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN- 522 AM CST TUE MAR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST PANHANDLE AND WESTERN SOUTH PLAINS OF WEST TEXAS.. ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FAR SOUTHERN PANHANDLE AND SOUTH PLAINS OF WEST TEXAS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL EACH AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES WILL FALL BELOW 15 EACH AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING AND OUTDOOR MACHINERY THAT PRODUCES SPARKS OR FLAMES IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ023-024-029-030-034-035-039>041-062200- /O.NEW.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ SWISHER-BRISCOE-HALE-FLOYD-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 522 AM CST TUE MAR 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHERN PANHANDLE AND SOUTH PLAINS OF WEST TEXAS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL IN THE AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
790 WWUS84 KLUB 062109 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 309 PM CST TUE MAR 6 2012 TXZ021-022-027-028-033-071200- /O.CON.KLUB.FW.W.0011.000000T0000Z-120307T0100Z/ /O.CON.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN- 309 PM CST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST PANHANDLE AND WESTERN SOUTH PLAINS OF WEST TEXAS.. ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST PANHANDLE AND WESTERN SOUTH PLAINS OF WEST TEXAS.. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...SOUTHWEST WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL EACH AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT EACH AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING AND THE USE OF OUTDOOR MACHINERY THAT PRODUCES SPARKS AND FLAMES ARE NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ023-024-029-030-034-035-039>041-071200- /O.CON.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ SWISHER-BRISCOE-HALE-FLOYD-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 309 PM CST TUE MAR 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHERN PANHANDLE AND SOUTH PLAINS OF WEST TEXAS... * WIND...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL IN THE AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
625 WWUS84 KLUB 070100 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 700 PM CST TUE MAR 6 2012 TXZ021-022-027-028-033-070900- /O.EXP.KLUB.FW.W.0011.000000T0000Z-120307T0100Z/ /O.CON.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN- 700 PM CST TUE MAR 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST PANHANDLE AND WESTERN SOUTH PLAINS OF WEST TEXAS... ...RED FLAG WARNING EXPIRED AT 7 PM CST TUESDAY EVENING... * WIND...SOUTHWEST WINDS OF 20 TO 25 MPH AT THE 20 FOOT LEVEL ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING AND THE USE OF OUTDOOR MACHINERY THAT PRODUCES SPARKS AND FLAMES ARE NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ023-024-029-030-034-035-039>041-070900- /O.CON.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ SWISHER-BRISCOE-HALE-FLOYD-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 700 PM CST TUE MAR 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHERN PANHANDLE AND SOUTH PLAINS OF WEST TEXAS... * WIND...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL IN THE AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 6, 4:42 AM CST, 40 minutes earlier.
Area forecast discussion, Mar 6, 4:42 AM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 442 AM CST TUE MAR 6 2012 .SHORT TERM... UPPER-AIR ANALYSIS/WV IMAGERY THIS MORNING SHOW W-SW FLOW ALOFT OVER WTX WITH A MINOR SRN BRANCH SHORTWAVE UPSTREAM NOSING INTO NM ATTM. CLOSER TO THE SFC...A 50 KT SW LLJ WAS OCCASIONALLY BREACHING THE NOCTURNAL INVERSION CAUSING SPORADIC WIND GUSTS ALONG THE CAPROCK AND CAPROCK EDGE. THE BREEZY CONDITIONS HAVE LED TO MILD TEMPS...WITH 50S COMMON ACROSS MUCH OF THE SOUTH PLAINS AT 3 AM. THE UPPER TROUGH WILL PASS ACROSS THE AREA TODAY BRINGING CONSIDERABLE HIGH CLOUDINESS THIS MORNING...BUT THAT IS ABOUT IT. SRLY WINDS WILL CONTINUE TO ADVECT MODEST MOISTURE FROM THE SOUTH...AND WE MAY SEE 40F DEWPOINTS BY AFTERNOON FROM THE SRN SPLNS THROUGH THE ROLLING PLAINS...WITH A DIFFUSE DRYLINE DEVELOPING FROM ROUGHLY YOAKUM COUNTY TO SWISHER OR BRISCOE COUNTY. A TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY WINDS...ESPECIALLY LATE IN THE AFTERNOON WHEN WIND SPEEDS MAY REACH THE 25 TO 30 MPH RANGE WITH GUSTS IN THE LOWER 40S...SO WE HAVE GONE AHEAD AND ADDED SOME PATCHY BLOWING DUST MENTION ON THE CAPROCK. TEMPS WILL ONCE AGAIN BE VERY WARM...FADING CLOUD COVER BY AFTERNOON SHOULD NOT INFLUENCE TEMPS MUCH ALTHOUGH WE COULD ACTUALLY SEE HIGH TEMPS OFF A FEW DEGREES FROM YESTERDAY/S HIGH IN THE MOIST AIR. OVERALL WE EXPECT HIGHS TO RANGE FROM MID 70S EAST TO UPPER 70S WEST. TONIGHT...SRLY BREEZES WILL CONTINUE AND MOISTURE WILL INFILTRATE THE ENTIRE CWA EXCEPT PERHAPS THE FAR NW...AS THE LLJ VEERS AFTER MIDNIGHT. FCST SNDGS SHOW THAT LOW STRATUS IS ALSO A GOOD BET ACROSS MUCH OF THE CWA EARLY WED MORNING. && .LONG TERM... CHALLENGING FORECAST THIS GO AROUND WITH THE PROSPECTS OF MORE CRITICAL FIRE WEATHER ON WEDNESDAY...THEN SHARPLY COLDER TEMPERATURES ALONG WITH A CHANCE OF PRECIPITATION /INCLUDING WINTRY WEATHER/ LATE THIS WEEK...PERHAPS LINGERING INTO THE FIRST PART OF THE WEEKEND. ALTHOUGH TOMORROW MORNING MAY START OUT CLOUDY...THE DRYLINE IS PROJECTED TO MIX EASTWARD TO NEAR THE EASTERN EDGE OF THE CAPROCK IN THE AFTERNOON. TO THE WEST OF THE DRYLINE...DRY AND GUSTY CONDITIONS WILL RESULT IN ELEVATED TO CRITICAL FIRE WEATHER. IT APPEARS THE DRYLINE WILL REMAIN CAPPED THROUGH THE DAY AND SHOULD RACE BACK NORTHWESTWARD WEDNESDAY EVENING AS JET ENERGY DIVES INTO THE WEST AND CUTS OFF AN UPPER LOW NEAR THE FOUR CORNERS. ATTENTION WILL THEN TURN TO THIS UPPER LOW AND ITS EVOLUTION OVER THE COMING DAYS AND THE PROSPECTS FOR PRECIPITATION WITH ITS APPROACH. THIS FORECAST IS FURTHER COMPLICATED BY A STRONG COLD FRONT THAT WILL BE MOVING THROUGH THE FA THURSDAY AND WILL CREATE QUESTION MARKS REGARDING THE PHASE OF PRECIPITATION...SHOULD ANY BE FALLING. NOT SURPRISINGLY...THE NWP GUIDANCE STRUGGLE TO RESOLVE EXACTLY HOW THIS CUT OFF SYSTEM WILL TRACK AND HOW LONG IT WILL LINGER ACROSS THE SOUTHWEST. THE CURRENT OPERATIONAL RUN OF THE GFS QUICKLY RACES THE SYSTEM ACROSS THE PANHANDLES ON THURSDAY AND WOULD QUICKLY DRY SLOT THE REGION. HOWEVER...THE 00Z GFS IS ON THE QUICK SIDE OF ITS OWN ENSEMBLE GUIDANCE AND IS ALSO A FAST OUTLIER WHEN COMPARED TO THE NAM...ECM...CMC AND 12Z NAEFS. THUS...HAVE FAVORED THE SLOWER SOLUTIONS...WHICH KEEP THE UPPER LOW TO OUR WEST /AND PRECIPITATION CHANCES IN THE FORECAST/ THROUGH AT LEAST FRIDAY AND PERHAPS INTO SATURDAY. INITIALLY...DEEP LAYER MOISTURE WILL BE RATHER LIMITED WITH THE STRONG FROPA ON THURSDAY...THOUGH A SLIGHT CHANCE OF THUNDER ALONG AND AHEAD OF THE FRONT AND A SLIGHT CHANCE OF RAIN /PERHAPS EVEN A MIX ACROSS THE NW ZONES/ CAN NOT BE RULED OUT THROUGH THE DAY THURSDAY. ASSUMING THE SLOWER SOLUTIONS ARE CORRECT...MOIST ISENTROPIC UPGLIDE SHOULD THEN BEGIN TO INCREASE ABOVE THE CHILLY SFC AIRMASS THURSDAY NIGHT INTO FRIDAY PROVIDING BETTER OPPORTUNITIES FOR PRECIPITATION...WITH A MIX OF WINTRY PRECIPITATION A GOOD BET FOR MUCH OF THE AREA. THE LATEST NAM SOUNDINGS DO SHOW A PRONOUNCED WARM NOSE ALOFT WHICH COULD SUPPORT FREEZING RAIN AND SLEET OVER A GOOD CHUNK OF OUR AREA...BUT FOR NOW HAVE TRIED TO KEEP IT SIMPLE WITH JUST AND MIX OF RAIN AND SNOW INDICATED IN THE GRIDS. THIS WINTRY PRECIPITATION COULD LINGER INTO SATURDAY IF THE SLOWER SOLUTIONS ARE INDEED CORRECT. HOWEVER...THE DETAILS OF WHEN THE BEST CHANCES FOR PRECIP REMAIN A BIT IN QUESTION AS MESOSCALE DETAILS WILL TEND TO DRIVE THIS...AND THESE DETAILS WILL BE SKETCHY AT BEST THIS FAR OUT. FOR NOW...HAVE RAISED POPS SLIGHTLY BEGINNING THURSDAY NIGHT AND EXPANDED THE SLIGHT CHANCE MENTION ALL THE WAY THROUGH THE DAY SATURDAY. OBVIOUSLY...GIVEN THE MANY COMPLICATING FACTORS...EXPECT THIS FORECAST TO UNDERGO MANY ADJUSTMENTS AND REFINEMENTS BEFORE COMING TO FRUITION. REGARDLESS...PLAN TO ADD A MENTION OF POTENTIAL WINTER WEATHER TO THE HWO GIVEN THE INCREASED PROBABILITY OF IT OCCURRING. AFTER SATURDAY...HAVE CARRIED A DRY FORECAST AS SOME FORM OF SOUTHWESTERLY FLOW SHOULD RETURN BY EARLY NEXT WEEK. THIS WILL SUPPORT A NICE WARM UP AFTER A CHILLY STRETCH LATE THIS WEEK INTO THE FIRST HALF OF THE WEEKEND. RIGHT NOW...HAVE CARRIED HIGHS IN THE 40S ON FRIDAY AND 40S AND LOWER 50S ON SATURDAY...THOUGH THIS MAY BE OPTIMISTIC IF CLOUDY SKIES AND PRECIPITATION INDEED ARE IN PLACE ACROSS THE REGION. && .FIRE WEATHER... A WEAK DRYLINE IS EXPECTED TO SET UP THIS AFTERNOON ACROSS THE SOUTHWEST PANHANDLE AND WESTERN SOUTH PLAINS. GUSTY SOUTHWEST WINDS AND VERY WARM TEMPS TO THE WEST OF THE DRYLINE WILL SUPPORT CRITICAL FIRE CONDITIONS. PARMER AND BAILEY COUNTIES SHOULD SEE THE DRIEST CONDITIONS...WITH MUCH OF CASTRO...LAMB...AND COCHRAN COUNTIES ALSO EXPECTED TO BE IN THE DRY AIRMASS. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING IN THIS AREA. AFTER A MOIST START TO WEDNESDAY...THE DRYLINE WILL QUICKLY MOVE EAST TO NEAR THE EASTERN EDGE OF THE CAPROCK WEDNESDAY AFTERNOON. WEST OF THE DRYLINE...WARM...DRY AND BREEZY TO WINDY CONDITIONS WILL AGAIN DEVELOP AND RESULT IN ELEVATED TO CRITICAL FIRE WEATHER. HUMIDITIES ON WEDNESDAY AFTERNOON IN THE DRY AIR SHOULD EASILY FALL BELOW 15 PERCENT /AND LIKELY BELOW 10 PERCENT IN SPOTS/. THE ONLY QUESTION MARK IS ON THE MAGNITUDE OF THE WINDS IN THE DRY AIR...THOUGH THEY SHOULD AT MINIMUM BE CLOSE TO 20 MPH AT 20 FT. THUS...HAVE POSTED A FIRE WEATHER WATCH FOR LOCATIONS ALONG AND WEST OF A SILVERTON TO LUBBOCK TO TAHOKA LINE VALID WEDNESDAY AFTERNOON AND EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 79 38 73 29 38 / 0 0 0 20 20 TULIA 77 40 75 35 40 / 0 0 0 20 20 PLAINVIEW 76 43 75 36 43 / 0 0 0 20 20 LEVELLAND 78 44 76 38 47 / 0 0 0 10 10 LUBBOCK 78 46 76 43 49 / 0 0 0 10 10 DENVER CITY 77 42 76 42 54 / 0 0 0 10 10 BROWNFIELD 78 45 77 43 52 / 0 0 0 10 10 CHILDRESS 75 49 75 50 51 / 0 0 10 30 30 SPUR 75 49 76 50 55 / 0 10 10 20 20 ASPERMONT 75 53 75 54 60 / 0 10 10 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>035-039>041. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027-028-033. && 33/23
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 5:22 AM CST | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Cochran, Floyd, Hale and 8 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.